| Model Number |
346-14-708 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
11/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
Event or Problem Description
Patient's knee was too tight, downsized the insert and did some soft tissue releases.
Additional Manufacturer Narrative
See d4 expiration date, h4, h6, h10 and h11 complaint has been evaluated and is similar to report number 1644408-2024-01055; 346-19-705, s800 - revision surgery, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.